Next Article in Journal
Special Issue on Risk Management Techniques for Catastrophic and Heavy-Tailed Risks
Previous Article in Journal
A Markov Chain Model for Contagion
Article Menu

Export Article

Open AccessArticle
Risks 2014, 2(4), 456-466; doi:10.3390/risks2040456

A Duality Result for the Generalized Erlang Risk Model

1
Department of Actuarial Science, University of Lausanne, B√Ętiment Extranef, UNIL-Dorigny, 1015 Lausanne, Switzerland
2
School of Mathematical Sciences and LPMC, Nankai University, Tianjin 300071, China
*
Author to whom correspondence should be addressed.
Received: 18 September 2014 / Revised: 21 October 2014 / Accepted: 27 October 2014 / Published: 6 November 2014
View Full-Text   |   Download PDF [244 KB, uploaded 6 November 2014]

Abstract

In this article, we consider the generalized Erlang risk model and its dual model. By using a conditional measure-preserving correspondence between the two models, we derive an identity for two interesting conditional probabilities. Applications to the discounted joint density of the surplus prior to ruin and the deficit at ruin are also discussed. View Full-Text
Keywords: generalized Erlang risk model; duality; conditional measure-preservation; the Lundberg fundamental equation; joint density; surplus prior to ruin; deficit at ruin generalized Erlang risk model; duality; conditional measure-preservation; the Lundberg fundamental equation; joint density; surplus prior to ruin; deficit at ruin
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ji, L.; Zhang, C. A Duality Result for the Generalized Erlang Risk Model. Risks 2014, 2, 456-466.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Risks EISSN 2227-9091 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top